Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Delayed periods, pregnancy test negative. Reason?

last month i got my period on may 6 which made it a 26 day cycle, and then this month i have not gotten my period. I have always been regular with my periods. I am showing no signs of being pregnant or getting my periods. I did take a pregnancy test on thursday and it came back negative. I am getting worried because this has not happen to me before. What could be the problem?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi there,
If i was your doctor i will advise u to relax and keep cool. Sometimes the periods are delayed without any reason and the more you stress about it the more they are delayed. Keep your diet good and dont worry about you periods. Repeat pregnancy test after a week if your periods dont start by then and if a month goes by and u dont get periods with negative pregnancy test then go for an abdominal ultrasound scan.
Dr, Ammar.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor